It is currently Sat Aug 19, 2017 12:11 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 3 posts ] 
Author Message
PostPosted: Sun Dec 02, 2012 7:16 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Tue Nov 01, 2011 11:48 pm
Posts: 1346
Location: oregon coast
WELL,
here's the deal,,,,,
I lost my patient assistance thing,that paid for my suboxone, mid-october..... was taking about 16mg to max of 24mg
a day, up til then....
Immediately when I could only buy enough meds for a week at a time, I started taking 16mg as my "max"
and 12 ,, most days, well TRYING,,, it's a process ya know :wink:

the last 2-3 weeks, I've been holding steady, at 12mg a day,
8 SOMETIMES..... but doing better and better....

the last two weeks, Ive been working 12-14 hours a day, of course on my feet the WHOLE time, so I've been taking
12 and 16mg again.
well, when Im not working, Im trying to "get by" with 8mg....
so last sunday, when I was off (a week ago)
mid-day
I got HORRIBLY sick to my stomach, nausea, ugggh you know the feeling, like your gonna PUKE any moment,
even tried to MAKE myself puke, just to feel better, , , didn't work,and def didnt feel better.
Took a film, (8mg)
felt better within an hour.

TODAY,,,,
repeat, of last sunday..........got horribly nauseated around noon,
but this time I took FOUR mg, instead of 8
and I do feel better now.
I've been taking just ONE dose, lately, right when I get off work, to help me relax and get ready for a good night's sleep.

CAN ANY OF YOU think HOW I can get around this?
I mean, Im over the "ceiling" right?
it really shouldn't make a difference, if Im dropping that much, is what I THOUGHT????

wierd,,,, just wierd,,,,, and it sucks!!!

Anyways, I just want to see if there's anyone who's experienced anything like this,
or anyone who has an idea of what the F is going on here????

this whole week, I took 12mg, except the last two nights, I only took 8mg and a nice HOT shower, helped.

It's been overall, good for me, to do this drop, it's definitely worth the $$$ saved,
But I haven't been taking NEARLY as much suboxone, as I used to, since
I got on the ADHD medication now, in september, , ,
THATS been the BIGGEST change ever,
in how I feel and especially cravings, , I think I was trying to "medicate" my ADHD symptoms with suboxone, before that.
EVEN my ANXIETY is pretty much GONE,
now on the new meds.

oh, and NO im not pregnant!!!
:wink: :wink: :wink:

thanks, in advance, for your time
you guys are my ~~*extended family*~~

_________________
anyone can give up,
its the easiest thing in the world to do, but to
hold it together, when everyone would understand if you fell apart
That's TRUE STRENGTH
http://almostoneyearclean.blogspot.com/


Top
 Profile  
 
 Post subject:
PostPosted: Sun Dec 02, 2012 8:08 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Thu Oct 21, 2010 10:39 am
Posts: 4028
Location: Sitting at my computer
Hey Amber,

That's a tough one!! If you were cutting your dose of a full agonist, I would maybe think the vomit feeling may have something to do with that, but you're cutting your dose of Suboxone and wondering if the vomit feeling has anything to do with that. The only problem I have with that is that I've rarely heard of anyone vomitting from Suboxone wd. Full agonist wd and vomitting seem to go hand in hand, but not with Suboxone wd?

I was gonna ask if maybe you think you've caught a stomach bug, but you say this happened last weekend and this weekend. That seems like a long time for a stomach bug to hang around, but I've heard stranger things. I know when I was on pain pills or Suboxone I would always feel better when I popped a pill or some Suboxone......I wonder if you're sick?

It's also kinda strange that this happened around noon on both Sundays. Can you think of something you did last Sunday morning that you did this Sunday morning that may have something to do with this?

Ummm, you're sure you're not pregnant, eh? :D

_________________
Be kind to yourself. Our character defects do NOT define who we are!


Top
 Profile  
 
 Post subject:
PostPosted: Sun Dec 02, 2012 11:10 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Tue Nov 01, 2011 11:48 pm
Posts: 1346
Location: oregon coast
HA HA HA,,, that's PRECISELY why I wrote that,
at the bottom of the page!!!!

Honestly,,, I'm not a "puker" ya know, but I puked MORE when I was pregnant with my son,
than FOUR women SHOULD, I freaking SWEAR...............I'd be nauseated ALL DAY and ALL NIGHT,,,
I could only eat LIFE cereal and dry toast or yogurt, the FIRST SIX MONTHS, and IF I did NOT eat,
a tiny snack, EVERY three hours,
then the EMPTY STOMACH would make me sick!!!!

Anyways, IM SURE, take my word for it...................
That's why I didnt post anything LAST weekend,,,,, I wasn't POSITIVE, then, AM NOW......

Now,
I was thinking this over AGAIN,,,,
after I wrote it,,,,
the ONLY other thing, that's been different on SUNDAY,,,
is I didn't take my ADHD meds, today or last sunday.
but I've "skipped" before,
and Didn't feel this way???
that's the ONLY thing I can think of...........
strange, I know,,, Im a freaking WIERDO

Seriously though, I don't really LIKE taking them, on days I do not work,
plus, I really like having a couple extra meds around, if you know what I mean.......
I told my doctor, about it, he asked me to take A HALF a dose, at least, just to
try and keep me "stable"
til I get on Strattera, next month.....
stable, YEA RIGHT!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!

anyway,,,
Umm I don't think that's the answer, either.
It was JUST a lil earlier, in the day, last week than this week, too.
but I slept later today?

And I did eat breakfast........ sometimes when I DONT eat, I get sick to my stomach.

JEESH, I REALLY am wierd.
:wink:

_________________
anyone can give up,
its the easiest thing in the world to do, but to
hold it together, when everyone would understand if you fell apart
That's TRUE STRENGTH
http://almostoneyearclean.blogspot.com/


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 3 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group